# SDR 00067669

- Difficulty date: August 27, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Aracft ARROWSPORT1
- Engine: Cont TSIO360*
- Propeller: Hartzl HCC2YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D65312
- Part serial: LQ17B
- Condition: Corroded
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRISION ON PROPELLER HUB.
